# SDR SWAA096011

- Difficulty date: September 21, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 70,729 hours, 59,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND AFT CARGO BAY FLOORBEAM CORRODED AT BS 772, RBL 3.  REPAIRED BEAM PER AAR EA.
